Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 32, NWS Tampa Bay, FL
NWS Tampa Bay, FL issued this severe thunderstorm warning at May 4, 2016, 4:18 AM EDT for Citrus County, Hernando County, Sumter County, Florida. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 4, 2016, 4:18 AM EDT (08:18 UTC)
- Expired
- May 4, 2016, 5:00 AM EDT
- In force
- 42 min
- Issued by
- NWS Tampa Bay, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Citrus County, FL, Hernando County, FL, Sumter County, FL
The radar
The Tampa radar (KTBW), 100 km from the middle of the area, began a volume at 08:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 4, 4:45 AM EDT | TSTM WND DMG | 1 E Brooksville, FL | NUMEROUS TREES AND POWERLINES REPORTED DOWN EAST AND SOUTHEAST OF BROOKSVILLE FROM 445-500 AM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tampa Bay, FL (KTBW), launched 00:00Z, 8.3 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1469 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 918 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 2.5
The text
As transmitted.
269
WUUS52 KTBW 040818
SVRTBW
FLC017-053-119-040900-
/O.NEW.KTBW.SV.W.0032.160504T0818Z-160504T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
418 AM EDT WED MAY 4 2016
THE NATIONAL WEATHER SERVICE IN RUSKIN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SUMTER COUNTY IN CENTRAL FLORIDA...
HERNANDO COUNTY IN WEST CENTRAL FLORIDA...
SOUTHEASTERN CITRUS COUNTY IN WEST CENTRAL FLORIDA...
* UNTIL 500 AM EDT
* AT 418 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORTH WEEKI
WACHEE...OR 8 MILES NORTHWEST OF BROOKSVILLE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...BUSHNELL...WEEKI WACHEE...HILL 'N DALE...
WEEKI WACHEE GARDENS...NORTH WEEKI WACHEE...SOUTH BROOKSVILLE...NORTH
BROOKSVILLE...SUGARMILL WOODS...RIDGE MANOR...WAHOO...BROOKRIDGE...
CHASSAHOWITZKA REFUGE...ROYAL HIGHLANDS...NOBLETON...HIGH POINT...LAKE
LINDSEY...ISTACHATTA AND GLEN LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 2870 8263 2874 8209 2848 8210 2848 8223
2853 8266
TIME...MOT...LOC 0818Z 273DEG 23KT 2862 8252
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
585
WWUS52 KTBW 040849
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
449 AM EDT WED MAY 4 2016
FLC017-053-119-040900-
/O.CON.KTBW.SV.W.0032.000000T0000Z-160504T0900Z/
SUMTER FL-HERNANDO FL-CITRUS FL-
449 AM EDT WED MAY 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM EDT
FOR CENTRAL SUMTER...HERNANDO AND SOUTHEASTERN CITRUS COUNTIES...
AT 448 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HILL 'N DALE...
OR NEAR BROOKSVILLE...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...BUSHNELL...WEEKI WACHEE...HILL 'N DALE...WEEKI
WACHEE GARDENS...NORTH WEEKI WACHEE...SOUTH BROOKSVILLE...NORTH
BROOKSVILLE...SUGARMILL WOODS...RIDGE MANOR...WAHOO...BROOKRIDGE...
CHASSAHOWITZKA REFUGE...ROYAL HIGHLANDS...NOBLETON...HIGH POINT...LAKE
LINDSEY...ISTACHATTA AND GLEN LAKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.
&&
LAT...LON 2870 8263 2874 8209 2848 8210 2848 8223
2853 8266
TIME...MOT...LOC 0848Z 278DEG 22KT 2857 8231
HAIL...1.00IN
WIND...60MPH
$$823
WWUS52 KTBW 040900
SVSTBW
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
500 AM EDT WED MAY 4 2016
FLC017-053-119-040909-
/O.EXP.KTBW.SV.W.0032.000000T0000Z-160504T0900Z/
SUMTER FL-HERNANDO FL-CITRUS FL-
500 AM EDT WED MAY 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SUMTER...HERNANDO AND
SOUTHEASTERN CITRUS COUNTIES WILL EXPIRE AT 500 AM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
RUSKIN.
LAT...LON 2870 8263 2874 8209 2848 8210 2848 8223
2853 8266
TIME...MOT...LOC 0851Z 273DEG 23KT 2857 8231
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tampa Bay, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 4, 3:45 AM EDT, 33 minutes earlier.
Area forecast discussion, May 4, 3:45 AM EDT, 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 345 AM EDT WED MAY 4 2016 .SHORT TERM (TODAY - THURSDAY)... THE FORECAST PROCESS STARTS OUT THIS MORNING WITH A BIT OF A MIXED SIGNAL. WHILE VIRTUALLY ALL AVAILABLE MODEL GUIDANCE SHOWED THAT BY 06Z...SIGNIFICANT CONVECTION WOULD BE ONGOING OVER THE NORTHERN PORTIONS OF THE THE WARNING AREA AHEAD OF AN APPROACHING COLD FRONT...WHEN 06Z CAME AROUND...CLEAR SKIES WERE BEING OBSERVED INSTEAD OF SHOWERS AND THUNDERSTORMS. EVEN NOW AS THE RADAR IS FINALLY INDICATING SHOWERS ARE DEVELOPING OVER THE LOOP CURRENT AND PUSHING EAST TOWARDS THE FLORIDA PENINSULA...GOES WATER VAPOR SATELLITE IMAGERY IS SHOWING THAT A LARGE SWATH OF DRY MID LEVEL AIR IS POSITIONED ALONG THE FRONTAL BOUNDARY EXTENDING FROM NORTHERN FLORIDA THROUGH THE NORTHWESTERN GULF. NEVERTHELESS...BETTER MOISTURE TO THE SOUTH OF THIS DRY AIR AND STRONG DIFFLUENCE ALOFT WILL MAKE SHOWERS AND STORMS HARD TO AVOID BY LATER THIS MORNING. SO DESPITE THE SLOW START TO THE RAIN EVENT...WIDESPREAD SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED TODAY...WITH NEARLY 100 PERCENT CHANCES FOR RAIN AT ANY POINT IN THE WARNING AREA BY THIS EVENING. WITH 500 MB TEMPERATURES AROUND -11C AND MODERATE SHEAR VALUES...THE POTENTIAL EXISTS FOR A FEW STRONGER THUNDERSTORMS TODAY...WITH DAMAGING WIND GUSTS AND HEAVY RAIN THE MOST LIKELY HAZARDS. ANY REMAINING THUNDERSTORM ACTIVITY SHOULD BE WINDING DOWN BY SHORTLY AFTER SUNSET TONIGHT AS THE FRONT PASSES INTO SOUTH FLORIDA. A COOLER AND DRIER AIRMASS WILL FILL IN...WITH LOWS TONIGHT FORECAST TO FALL INTO THE UPPER 50S AND 60S. THURSDAY WILL BE FAIRLY BREEZY...BUT OTHERWISE PLEASANT...WITH NOTICEABLY LOWER HUMIDITY AND HIGH TEMPERATURES IN THE UPPER 70S AND LOW 80S. .MID/LONG TERM (THURSDAY NIGHT-TUESDAY)... DRY MILD CONDITIONS EXPECTED DURING THE MID/LONG TERM PERIOD. HIGH AMPLITUDE U/L BLOCKING PATTERN WILL PERSIST WITH CUT-OFF LOWS ALONG EAST COAST AND STRONG RIDGING THROUGH THE CENTRAL PART OF THE COUNTRY. DEEP EAST COAST U/L LOW WITH ANOMALOUSLY LOW HEIGHTS OVER THE MID ATLANTIC AND FLORIDA WILL GRADUALLY LIFT NORTH FRIDAY AND SATURDAY...AND WILL BE CAPTURED BY A NORTHERN STREAM DISTURBANCE WHICH WILL PUSH ACROSS THE GREAT LAKES SATURDAY NIGHT AND SUNDAY CAUSING THE EAST COAST LOW TO OPEN UP AND MOVE OVER THE WESTERN ATLANTIC. U/L RIDGING IN ITS WAKE OVER THE GULF OF MEXICO AND LOWER MISSISSIPPI VALLEY WILL ALLOW HEIGHTS TO BUILD SIGNIFICANTLY OVER THE FLORIDA PENINSULA WITH INCREASING SUBSIDENCE OVER THE FORECAST AREA. THE WEST COAST SYSTEM WILL GRADUALLY PUSH EAST OVER THE GREAT BASIN OVER THE WEEKEND...AND OVER THE CENTRAL PLAINS EARLY NEXT WEEK. THIS SYSTEM WILL FINALLY BE PICKED UP BY A STRONG NORTHERN STREAM DISTURBANCE OVER CENTRAL CANADA DURING THE MIDDLE OF NEXT WEEK CAUSING THE LOW TO OPEN UP WITH AN U/L TROUGH EXTENDING THROUGH THE MISSISSIPPI VALLEY. THE U/L RIDGE OVER THE GULF OF MEXICO AND FLORIDA WILL HOLD OVER THE REGION MONDAY AND TUESDAY. AT THE SURFACE...A SECONDARY COLD FRONT WILL PUSH SOUTH OF THE FORECAST AREA THURSDAY NIGHT WITH UNSEASONABLY DRIER COOLER AIR ADVECTING ACROSS THE REGION. THIS MAY BE THE LAST SHOT OF COOLISH WEATHER BEFORE THE HEAT OF SUMMER BEGINS TO SET IN. SURFACE HIGH PRESSURE WILL BUILD OVER THE LOWER MISSISSIPPI VALLEY AND FLORIDA IN THE WAKE OF THE COLD FRONT FRIDAY WITH TEMPERATURES ABOUT 10 DEGREES BELOW CLIMATIC NORMALS...AND DEW POINTS DROPPING INTO THE MID 40S NORTH TO THE LOWER 50S SOUTH. THE SURFACE HIGH WILL SLOWLY SLIDE OVER THE NORTHEAST GULF OF MEXICO OVER THE WEEKEND WITH TEMPERATURES MODERATING SEVERAL DEGREES EACH DAY. THE SURFACE HIGH WILL SHIFT EAST OF FLORIDA EARLY NEXT WEEK WITH BOUNDARY LAYER WINDS BECOMING EAST TO SOUTHEAST ALLOWING L/L MOISTURE TO INCREASE WITH DEW POINTS CLIMBING BACK INTO THE 60S. && .AVIATION... MOSTLY VFR CONDITIONS ARE PERSISTING SO FAR EARLY THIS MORNING...THOUGH OCCASIONAL MVFR OR BRIEF IFR CEILINGS AND VISIBILITIES HAVE BEEN BREAKING THROUGH. THROUGH SUNRISE...INCREASING ATMOSPHERIC MOISTURE IS EXPECTED TO RESULT IN MORE WIDESPREAD MVFR CEILINGS...WITH ISOLATED POCKETS OF IFR. WIDESPREAD THUNDERSTORMS ARE FORECAST TO DEVELOP AND MOVE INTO THE AREA THROUGH THE REST OF THE MORNING AND TRAVEL SOUTH THROUGHOUT THE DAY BEFORE EXITING THIS EVENING...WITH EXTENDED PERIODS OF REDUCED FLIGHT CATEGORIES EXPECTED. && .MARINE... AN APPROACHING COLD FRONT WILL MOVE THROUGH THE COASTAL WATERS TODAY WITH WIDESPREAD THUNDERSTORMS AND BUILDING WINDS AND SEAS. BEHIND THE FRONT NORTHWEST WINDS ARE EXPECTED TO REACH SMALL CRAFT EXERCISE CAUTION LEVELS AND WILL AT TIMES APPROACH ADVISORY THRESHOLDS THROUGH THURSDAY EVENING. CONDITIONS WILL IMPROVE ON FRIDAY AS HIGH PRESSURE BUILDS IN FROM THE NORTHWEST. && .FIRE WEATHER... WIDESPREAD THUNDERSTORMS WILL MOVE THROUGH TODAY ASSOCIATED WITH A PASSING COLD FRONT. DRIER AIR WILL FILL IN BEHIND THE FRONT...WITH RELATIVE HUMIDITY PERCENTAGES DROPPING INTO THE MID TO UPPER 30S ON THURSDAY AND FRIDAY AFTERNOONS...AND LOW 30S AND UPPER 20S SATURDAY AFTERNOON. BREEZY WINDS THURSDAY COULD CONTRIBUTE TO LOCALIZED RED FLAG CONDITIONS...WHILE SEVERAL HOURS OF LOW RH ON SATURDAY COULD TRIGGER A RED FLAG WARNING FOR COUNTIES THAT SEE ERC VALUES CLIMBING TO 37 OR HIGHER. && .PRELIMINARY POINT TEMPS/POPS... TPA 79 67 78 61 / 100 10 10 0 FMY 82 68 84 61 / 100 50 10 10 GIF 79 63 78 57 / 100 20 10 0 SRQ 79 69 80 61 / 100 20 10 0 BKV 80 61 77 51 / 90 10 10 0 SPG 79 69 78 64 / 100 10 10 0 && .TBW WATCHES/WARNINGS/ADVISORIES... FL...NONE. GULF WATERS...NONE. && SHORT TERM/AVIATION/MARINE/FIRE WEATHER...18/FLEMING MID TERM/LONG TERM/DECISION SUPPORT...13/OGLESBY
Hazardous weather outlook, May 3, 4:40 AM EDT, 23 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL 440 AM EDT TUE MAY 3 2016 FLZ043-050-052-056-057-061-139-142-148-149-151-155-160-162-165- 239-242-248-249-251-255-260-262-265-GMZ830-836-850-853-856-870- 873-876-040845- SUMTER-PINELLAS-POLK-HARDEE-HIGHLANDS-DESOTO-COASTAL LEVY- COASTAL CITRUS-COASTAL HERNANDO-COASTAL PASCO- COASTAL HILLSBOROUGH-COASTAL MANATEE-COASTAL SARASOTA- COASTAL CHARLOTTE-COASTAL LEE-INLAND LEVY-INLAND CITRUS- INLAND HERNANDO-INLAND PASCO-INLAND HILLSBOROUGH-INLAND MANATEE- INLAND SARASOTA-INLAND CHARLOTTE-INLAND LEE-TAMPA BAY WATERS- CHARLOTTE HARBOR AND PINE ISLAND SOUND- COASTAL WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 NM- COASTAL WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 NM- COASTAL WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 NM- WATERS FROM TARPON SPRINGS TO SUWANNEE RIVER FL OUT 20 TO 60 NM- WATERS FROM ENGLEWOOD TO TARPON SPRINGS FL OUT 20 TO 60 NM- WATERS FROM BONITA BEACH TO ENGLEWOOD FL OUT 20 TO 60 NM- 440 AM EDT TUE MAY 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... A CHANCE OF AFTERNOON THUNDERSTORMS WILL OCCUR TODAY WITH THE BEST CHANCE OF RAIN OVER THE INTERIOR DURING THE LATE AFTERNOON AND EARLY EVENING. THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAIN...AND FREQUENT DEADLY LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ...THUNDERSTORM IMPACT... A COLD FRONT WILL MOVE ACROSS WEST CENTRAL AND SOUTHWEST FLORIDA ON WEDNESDAY WITH SHOWERS AND THUNDERSTORMS LIKELY. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG GUSTY WINDS...LOCALLY HEAVY RAINS... AND FREQUENT DEADLY LIGHTNING STRIKES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. OGLESBY
In the hours before
Special weather statement, May 4, 4:03 AM EDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAMPA BAY AREA / RUSKIN FL
403 AM EDT WED MAY 4 2016
FLZ043-142-148-242-248-249-040900-
COASTAL CITRUS-INLAND HERNANDO-SUMTER-INLAND PASCO-INLAND
CITRUS-COASTAL HERNANDO-
403 AM EDT WED MAY 4 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN SUMTER...
HERNANDO...NORTHEASTERN PASCO AND CITRUS COUNTIES...
AT 402 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR WEEKI WACHEE
GARDENS...OR 12 MILES SOUTHWEST OF HOMOSASSA SPRINGS...MOVING EAST AT
30 MPH.
WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SPRING HILL...BROOKSVILLE...INVERNESS...BUSHNELL...HOMOSASSA SPRINGS...
BEVERLY HILLS...WEEKI WACHEE...CRYSTAL RIVER AIRPORT...HERNANDO COUNTY
AIRPORT...NORTH WEEKI WACHEE...HILL 'N DALE...SOUTH BROOKSVILLE...
INVERNESS HIGHLANDS NORTH...TIMBER PINES...BLACK DIAMOND...WEEKI WACHEE
GARDENS...NORTH BROOKSVILLE...HOMOSASSA...INVERNESS HIGHLANDS SOUTH AND
INVERNESS AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2891 8277 2893 8278 2901 8239 2896 8231
2896 8211 2848 8212 2848 8225 2844 8225
2846 8274 2858 8272 2877 8281
TIME...MOT...LOC 0802Z 273DEG 24KT 2864 8263The office that day
Everything else NWS Tampa Bay, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 3:28 AM EDT | Special Marine Warning | TBW | 47 min | |
| May 4, 4:03 AM EDT | Special Weather Statement | TBW | Citrus, Hernando | 57 min |
| May 4, 4:38 AM EDT | Special Marine Warning | TBW | 52 min | |
| May 4, 5:03 AM EDT | Special Weather Statement | TBW | Sumter | 42 min |
| May 4, 5:24 AM EDT | Areal Flood Advisory | TBW | Hernando | 96 min |
| May 4, 5:31 AM EDT | Special Marine Warning | TBW | 59 min | |
| May 4, 5:58 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pasco, Pinellas | 47 min |
| May 4, 6:12 AM EDT | Special Marine Warning | TBW | 63 min | |
| May 4, 6:26 AM EDT | Special Weather Statement | TBW | Levy | 49 min |
| May 4, 6:28 AM EDT | Severe Thunderstorm Warning | TBW | Hillsborough, Pinellas | 47 min |
| May 4, 6:32 AM EDT | Special Marine Warning | TBW | 58 min | |
| May 4, 7:14 AM EDT | Special Weather Statement | TBW | Hillsborough, Pinellas | 46 min |
| May 4, 7:17 AM EDT | Special Marine Warning | TBW | 58 min | |
| May 4, 8:04 AM EDT | Special Weather Statement | TBW | Hardee, Hillsborough, Manatee, Polk | 56 min |
| May 4, 8:12 AM EDT | Areal Flood Advisory | TBW | Pinellas | 63 min |
| May 4, 8:36 AM EDT | Special Marine Warning | TBW | 54 min | |
| May 4, 9:28 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 92 min |
| May 4, 10:02 AM EDT | Special Weather Statement | TBW | Charlotte, DeSoto, Hardee, Manatee, Sarasota | 58 min |
| May 4, 10:47 AM EDT | Areal Flood Advisory | TBW | Manatee, Sarasota | 88 min |
| May 4, 11:07 AM EDT | Special Weather Statement | TBW | DeSoto, Hardee, Manatee, Sarasota | 53 min |
| May 4, 11:10 AM EDT | Special Weather Statement | TBW | Citrus | 35 min |
| May 4, 12:01 PM EDT | Special Marine Warning | TBW | 59 min | |
| May 4, 12:16 PM EDT | Areal Flood Advisory | TBW | Charlotte, DeSoto, Hardee, Lee, Manatee, Sarasota | 119 min |
| May 4, 12:16 PM EDT | Special Weather Statement | TBW | Charlotte, Lee, Sarasota | 59 min |
| May 4, 1:17 PM EDT | Special Weather Statement | TBW | Lee | 43 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.